... had my?
Plan B - I was on my second week of full pills and had too take an antibiotic due to strep throat. I
- 18 Feb 2015 by Annonymouskjs
- 23 Feb 2015
- plan b, emergency contraception, antibiotic, antibiotics, plan b one-step, pill
Added 18 Feb 2015:
I had my full period that second week, and continued taking my pills. I took my full third week of pills (no period or antibiotics). Then on my placebo week I had a normal period again. That Saturday the condom broke and I took plan b within the hour because I did not know exactly how fertile I was due to my period being two weeks early. I started my pill pack the day after taking plan b, I am now on my sugar pills and no period... Should I be worried?
No, because plan B will do that to you. The bleeding you had on the second week wasn't your period, it was from the antibiotic decreasing the effect of your pills so that your body thought your hormone level dropped and started bleeding. Hopefully in the next pill pack you'll straighten out. If you don't have a period in 7 days start the next pack, don't wait for it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 2 answers
Posted 22 Aug 2013 • 2 answers
Posted 13 Oct 2014 • 1 answer
Posted 24 Feb 2015 • 1 answer
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com